# SDR CALA2014090301190

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN STATION 727B LBL 45.50 FLOORBEAM WAS FOUND ONE EACH FASTENER HOLE CRACK RUNNING AFT APPROX 1/8 INCH & RUNNING FWD APPROX 0.030 INCHES LONG.  REPAIRED IAW ECRA 5320-02306 REV.  ATTACHMENT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 15 ACCOMPLISHED.
